MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.020 CEMENTLESS, HA COATED STD STEM SIZE 0; HIP HA COATED STD STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.020 CEMENTLESS, HA COATED STD STEM SIZE 0; HIP HA COATED STD STEM
Model Number 01.12.020
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 6 years and 8 months after the primary surgery, the patient was revised due to stem loosening.The surgeon revised successfully stem and head and replaced cup and liner with competitor components.
 
Additional Manufacturer Narrative
Batch review performed on 30-nov-2022 lot 153847: (b)(4) items manufactured and released on 20-oct-2015.Expiration date: 2020-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: QUADRA-H 01.12.020 CEMENTLESS, HA COATED STD STEM SIZE 0
Common Device Name
HIP HA COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15987435
Report Number3005180920-2022-00933
Device Sequence Number17629846
Product Code JDI
UDI-Device Identifier07630030802010
UDI-Public07630030802010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2020
Device Model Number01.12.020
Device Catalogue Number01.12.020
Device Lot Number153847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite